# SDR 96FDEA00638

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Fitting
- Condition: Corrosion
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR TRUNNION SUPPORT FTG FWD ATTACH, AFT LUG, EXHIBITS HEAVY CORROSION WITH PITTING ON FWD FACE WITH CORROSION INSIDE INTERNAL BORE.  REF NR7049.  CORROSION REMOVED AND BUSHING REPLACED PER SRM 57-20-00, PAGE 71.
